# SDR FDEA202506031080

- Difficulty date: June 3, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237112300200
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING WAS FOUND CRACK AT FRAME 24 ACCOMPLISHED THE REPLACEMENT OF BEARING FITTING AT MAIN DECK CARGO DOOR FR24,   LONGN1- LONGN3 I.A.W FEDEX EO NO:E6-5230-E0378588 B P5, SEQ NO:949, TITLE: DOORS-CARGO   DOOR/HYD SYS - DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO DOOR (MDCD)   ACTUATOR BEARING FITTINGS AT FRAME 23 AND 24 - AOT A52W016-24, THE REPAIR IS CLASSIFIED   AS MAJOR PER GMM 6-2-100.
